• question-icon

    Is Trika the right medicine for lower hip pain?

default
Posted on Mon, 30 May 2016 in Medicines and Side Effects
Question: Can I give trika 0.25mg to my mother who is 79 years old & is suffering from severe lower hip pain
doctor
Answered by Dr. Naveen Kumar 21 minutes later
Brief Answer:
Its not a pain killer its a anxiolytic.

Detailed Answer:
Welcome to health care magic, I share your concern and I will try to help you out in best possible way.
Trika is an anxiolytic which causes sleep, hence its not very effective in reducing pain. Instead, you can give her Tab. etoricoxib 90 mg twice daily for a week. this tablet is very effective in joint pains and causes least of side effects like gastritis, hence best suited to your mother. wishing good health.
I hope this helps you
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

Dr. Naveen XXXXXXX
Medical Consultant.
Ebix, Inc.
YYYY@YYYY
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Naveen Kumar

General & Family Physician

Practicing since :2008

Answered : 154 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Joint pains

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

hai i am swetha using herbalife tablets for 5 days.......now i am having headache, joint pain and stomach pain.......shall i continue this...

doctor1 MD

I am Graves Disease hyperthyroid, taking 2.5 mg. tapazole daily. For two days I ve been experiencing cold feet, chills, joint pain, nausea, and...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound....

doctor1 MD

The joints in my hands have become very painful. Only my left thumb swells (I'm right handed) and does not have full movement. this has been going...

doctor1 MD

7 y/o female. Sick for 14 days now. (started with fever/ vomiting ), has included stiff neck/ headaches from time to time. Fevers come back at...

Get personalised answers from verified doctor in minutes across 80+ specialties

153 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Naveen Kumar
  • Q - What does my ultrasound scan test report indicate?

  • Q - What causes drowsiness in a CKD patient after a missed EPO injection?

  • Q - Does frequent masturbation cause recurrence of jaundice?

  • Q - How long does Suboxone stay in your system?

  • Q - Suggest remedies for persistent back pain

  • Q - What causes dark discolouration of urine and burning sensation during...

  • Q - What are the repercussions of overdosing on Terbinafine?

  • Q - Does intake of Dicorate cause weight gain?

  • Q - Suggest remedies for rashes in groin area

  • Q - Are green stools a cause for concern?

backtotop2